Man Hospitalised After Taking Bull Stimulant That Caused 3 Day Erection

BREAKING: More To Come


Article heading image for Man Hospitalised After Taking Bull Stimulant That Caused 3 Day Erection

Lad Bible

A bloke in Mexico has got a little more than he bargained for when he reportedly took bull stimulants and ended up with a 3 day erection.

The unnamed man took a sexual stimulant known as 'Viagra for bulls', which is used during the animals' insemination process.

 

The doctors who attended him said: "He was hospitalised in the Specialised Hospital 270 of the city of Reynosa, he had taken a sexual stimulant which he had bought in Veracruz, used by farmers in that region to invigorate bulls for insemination."

Brazilian newspaper La República reports that doctors had to carry out urgent surgery to treat the man's erection. After the procedure was performed there have been no further updates on the patient's condition.

 Make sure you download the Triple M app from iTunes or Google Play to stay across everything Triple M.

Sam Mangioni

13 January 2020

Article by:

Sam Mangioni




Listen Live!

Latest Catch up